# SDR SWAA2025051263859

- Difficulty date: April 19, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 55,020 hours, 33,089 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FALSE SPAR BEHIND RIGHT WING LEADING EDGE PANEL 621DB INBOARD EDGE CRACKED AND DAMAGED CAUSING PANEL 621DB TO BOW.<[01] 'REPAIRED PER EA 25-157-01021 WITH AN INSPECTION THRESHOLD DEFINED IN 25-157-01021-DTI.';[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
